# SDR AALA960773

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv Act
- Part number: 20219742
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

PHX - FLT 1172 - AFTER TAKEOFF PHX DURING CLIMB-OUT, UNABLE TO PRESSURIZE A/C IN EITHER AUTO OR MANUAL MODE.  ACCOMP EMERGENCY DESCENT AND ALL PAX OXYGEN MASKS SUCCESSFULLY DEPLOYED.  A/C RETURNED TO PHX AND LANDED W/O INCIDENT.  REPLACED NR 1 PRESSURIZATION CONTROLLER AND GROUND CONTROL RELAYS R2-4 AND R2-106.  SYSTEM GROUND CHECKED NORMAL OPERATION.  A/C MAINTENANCE FERRY PHX/TUL.  RESTOWED ALL PAX OXYGEN MASKS AND SERVICED PAX OXYGEN SYS.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT AND PRESSURIZATION PROBLEM REPEATED.  REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPS.  ACCOMP FUNCTIONAL CHECK/FERRY FLIGHT WITH NO DEFECTS FOUND.  SYS OPS CHECKED NORMAL.  (M)
